arrow
Volume 26, Issue 4
Uniqueness of Meromorphic Functions Sharing One Set

Jianming Qi & Hongxun Yi

Commun. Math. Res., 26 (2010), pp. 353-360.

Published online: 2021-05

Export citation
  • Abstract

In this paper, we study uniqueness of meromorphic functions sharing one set, and obtain some results, which improve and extend the original results.

  • Keywords

meromorphic function, Nevanlinna theory, uniqueness, sharing value.

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{CMR-26-353, author = {Jianming and Qi and and 18275 and and Jianming Qi and Hongxun and Yi and and 18276 and and Hongxun Yi}, title = {Uniqueness of Meromorphic Functions Sharing One Set}, journal = {Communications in Mathematical Research }, year = {2021}, volume = {26}, number = {4}, pages = {353--360}, abstract = {

In this paper, we study uniqueness of meromorphic functions sharing one set, and obtain some results, which improve and extend the original results.

}, issn = {2707-8523}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/cmr/19131.html} }
TY - JOUR T1 - Uniqueness of Meromorphic Functions Sharing One Set AU - Qi , Jianming AU - Yi , Hongxun JO - Communications in Mathematical Research VL - 4 SP - 353 EP - 360 PY - 2021 DA - 2021/05 SN - 26 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/cmr/19131.html KW - meromorphic function, Nevanlinna theory, uniqueness, sharing value. AB -

In this paper, we study uniqueness of meromorphic functions sharing one set, and obtain some results, which improve and extend the original results.

JianmingQi & HongxunYi. (2021). Uniqueness of Meromorphic Functions Sharing One Set. Communications in Mathematical Research . 26 (4). 353-360. doi:
Copy to clipboard
The citation has been copied to your clipboard